# SDR UATA202312013483

- Difficulty date: November 22, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 28,174 hours, 32,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Zone 600
- Part time: 28,174 hours, 32,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, SEVERE CORROSION WAS FOUND IN THE UPPER SKIN OF THE R/H WING BETWEEN STA. 2380 AND STA. 2900, CENTERED OVER STRINGER #1. UNDER THE ENGINE NACELLE FAIRING/SCALLOP.
